# SDR SWAA2021081893194

- Difficulty date: July 9, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-93; CABIN FLOOR BOARD 242AF; UPPER SURFACE; AREAS OF PULLED FACE SHEET; MRK'D. ; / [01] EVALUATED PANEL 242AF AND FOUND PULLED FIBER'S ON UPPER FACE SHEET. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP AREA'S. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F. VERIFIED MATERIAL'S. IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. (A51753); (A24484).; [02] VERIFIED STEP 1 AND OK TO BOND; [03] BONDED REPAIR PLY'S. IAW B737-700 SRM 53-00-50-2R-1 PAR 3 K-M. AAR OVEN BO-O6 150DEG 3HRS.; [04] REPAIRED AREA'S OF PULLED FIBERS ON PANEL 242AF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.; [05] VERIFIED STEPS COMPLETED; [06] AUDITED
